# SDR DALA2024110410638

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 28,157 hours, 10,604 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Packing
- Condition: Leaking
- Location: Le Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3856 -DIV- DIVERTED TO SFO DUE TO LEFT WING-BODY OVERHEAT LIGHT ILLUMINATED. UNABLE TO CONTINUE TO ANC OR RETURN TO SEA DUE TO THE WEATHER. CORRECTIVE ACTION: FAULT CODE 14 (LEFT WING LE ALARM) RECORDED. FOUND LEFT-WING LEADING-EDGE DUCT LEAK ADJACENT TO ANTI-ICE VALVE. REPLACED PACKING. NO LEAKS NOTED. OPS CHECKS GOOD. (LP 6427616)
